# SDR COMA9610366

- Difficulty date: December 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N168CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120168
- System (JASC): 5711 · Wing Spar
- Part: Spar Web
- Part number: 12016812001
- Condition: Damaged
- Location: Ctr Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DETAILED INSPECTION FOLLOWING GEAR UP LANDING REVEALED THE FOLLOWING DAMAGE:  WING FRONT SPAR WEB LT AND RT DAMAGED.  PERFORMED REPAIRS IAW EMBRAER ENGINEERING DRAWING 120-44623.
